Obesity and Vomiting - from FDA reports
Vomiting is found among people with Obesity, especially for people who are female, 40-49 old, take medication Contrave and have High blood pressure. This review analyzes which people have Vomiting with Obesity. It is created by eHealthMe based on reports of 560 people who have Obesity from FDA, and is updated regularly.
What to expect?
You are not alone!
Personalized health information
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>
On May, 06, 2017
560 people who have Obesity and Vomiting are studied.
Number of reports submitted per year:
Gender of people who have Obesity and experience Vomiting *:
- female: 86.21 %
- male: 13.79 %
Age of people who have Obesity and experience Vomiting *:
- 0-1: 0.0 %
- 2-9: 0.22 %
- 10-19: 2.4 %
- 20-29: 8.93 %
- 30-39: 14.38 %
- 40-49: 26.14 %
- 50-59: 25.27 %
- 60+: 22.66 %
Top co-existing conditions for these people *:
- High Blood Pressure (38 people, 6.79%)
- Urinary Tract Infection (26 people, 4.64%)
- Diabetes (25 people, 4.46%)
- Cardiac Disorder (24 people, 4.29%)
- Bladder Disorder (23 people, 4.11%)
Most common drugs for these people *:
- Contrave (168 people, 30.00%)
- Alli (136 people, 24.29%)
- Aspirin (44 people, 7.86%)
- Atenolol (36 people, 6.43%)
- Saxenda (35 people, 6.25%)
Top symptoms for these people *:
- Nausea (320 people, 57.14%)
- Diarrhea (135 people, 24.11%)
- Headache (97 people, 17.32%)
- Dizziness (94 people, 16.79%)
- Malaise (73 people, 13.04%)
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Vomiting and Obesity?
Obesity (a medical condition in which excess body fat) can be treated by Phentermine hydrochloride, Phentermine, Adipex-p, Alli, Garcinia cambogia (latest reports from 29,495 Obesity patients)
Vomiting has been reported by people with multiple sclerosis, high blood pressure, pain, rheumatoid arthritis, depression (latest reports from 250,368 Vomiting patients).
Browse all symptoms of Obesitya b c d e f g h i j k l m n o p q r s t u v w x y z
Could your drugs cause VomitingVomiting
Other conditions that could case VomitingVomiting
What would happen?
Can you answer these questions?
Hey everyone my name is Angela & I'm new to the group. I'm also new to Latuda. I'm in desperate need of answers/advice. I've been diagnosed with Bipolar I, PTSD, depression, & anxiety. I've been taking 900mg of Lithium & 45 total mg of Buspar since November 2016 with no problems. I was also on ...
i forgot to add to my post that I believe my weight loss of 20 lbs over the last 5 years is from the temazepam. Any suggestions or comments, I am very thin, and cannot gain weight, especially the weight i lost.
Three weeks after starting Flecainide developed severe upper abdominal pain with violent vomiting about every 3 to 4 months and recently once a mont for the last 3 months. Have been hospitalized for this symptom resulting with 3 CAT scans and several abdominal exray. Each time nothing wrong ...
You may be interested in these reviews
Diagnosed with MM Oct 2016. Have been on Revlimid,Velcade,and steroids. Taken off Velcade 3weeks ago getting Neuropathy in my feet Now constantly have upset stomach. Doesn't affect my appetite. Is there anything that can be taken for this constant upset stomach
hi I have been on Temazepan for the last 5 years, 25 milligrams. I am thinking of going off it. I have tried twice without success. Any suggestons, or better substitutes. I am an active 82 year old female
I’ve been taking lithium since 04/05/17, and the nausea started a couple hours after taking my first dose. After 3 hours I finally threw up the filling bowl of plain oatmeal I’d made sure to have in my system to try to avoid that side effect. My psychiatrist lowered my dosage after a couple ...
I have been on temazepan for about 5 years, without any side effects. However, just lately, I discovered that weight loss is a side effect. I have lost about 20 lbs in the last 5 years, and took every test to find out why. I now believe it is from the temazepan, and i dont want to go off